# SDR 2019FA0000359

- Difficulty date: October 1, 2019
- Submitted: November 4, 2019
- Operation: General aviation
- Aircraft: B8832
- Make and model: Gulstm GVI
- Aircraft serial: 6235
- Aircraft time: 624 hours, 279 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: 60P2715001Z005
- Part serial: 5142
- Condition: Contaminated
- Location: Zone 300
- Part time: 624 hours, 279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

IN CRUISE AT FL341, AC 6235 (REG# B-88322) INDICATED RUDDER FAILURE CONDITION, POSTED AMBER "RUDDER FAIL" CAS MSG AND ACCOMPANIED BY LARGE DUTCH ROLL. DIFFICULT TO MAINTAIN ASSIGNED ALTITUDE, PILOT STARTED QRH “RUDDER FAIL” PROCEDURE AND REQUESTED DECENT TO LOWER ALTITUDE. FOLLOWED QRH "LANDING CONTROLLABILITY CHECK" PROCEDURE AND LANDING REQUIRED DIFFERENTIAL BRAKING TO MAINTAIN CENTERLINE UNTIL NOSE ON GROUND. AC LANDED WITHOUT INCIDENT AT AN ALTERNATE AIRPORT. GAC FAST TEAM PROVIDED ON-SITE SUPPORT AND REPLACED 5 COMPONENTS - REU 15 OFF P/N 60P2715001Z005 OFF S/N 5142, ON P/N 60P2715001Z007 ON S/N 1798; REU 16 OFF P/N 60P2715001Z005 OFF S/N 5128, ON P/N 60P2715001Z007 ON S/N 3896; EHSA MANIFOLD OFF P/N 60P2723201Z003 OFF S/N 0259, ON P/N 60P2723201Z003 ON S/N 0078; EHSA ACTUATOR OFF P/N 60P2723002Z003 OFF S/N 0522, ON P/N 60P2723002Z003 ON S/N 0172; EB MANIFOLD OFF P/N 60P2713301Z004 OFF S/N 1294, ON P/N 60P2713301Z005 ON S/N 0745D.
